# SDR UALA2011020100552

- Difficulty date: February 1, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 43,406 hours, 5,527 cycles
- Engine: Pwa PW4090
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CSCP DOES NOT DISPLAY VIDEO CHANNEL 7 FOR VIDEO SELECTIONS.  RESET CSCP SYS.  RESEATED NR 3 VEP, VIU AND RELOADED DATA BASE, NO HELP.  REPLACED NR 3 VIDEO UNIT, NO HELP.  ITEM SHOULD READ UNABLE TO MONITOR NR7 DECK ON VEP NR 3.  VEP MR23409 DASH NR 429 INSTALLED IN VEP NR 3 POSITION.  REPLACED VIU IAW MM.  LOADED OPS SOFTWARE AND DISPLAY PARTITION SOFTWARE AND LOADED CONFIG DATA. SYS OPS CHECKED NORMAL.
